# SDR IPXA2020101761381

- Difficulty date: October 3, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Rib
- Part number: ALC89853
- Part serial: UP72473
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CRACK ON LT DETACHABLE ELEVATOR INBOARD LEADING EDGE RIB AT LOWER NUTPLATE FLANGE AT XE=53.5.  REPAIRED CRACKED RIB ON LT DETACHABLE ELEVATOR INBOARD LEADING EDGE STA XE=53.5, IAW EA 011-5520-01-A8596 AND EO MD11-5520-78207-A.  (MAJOR)
